Please use this identifier to cite or link to this item: https://doi.org/10.1109/CDC.2005.1582400
Title: Outer approximations of the minimal disturbance invariant set
Authors: Ong, C.J. 
Gilbert, E.G.
Issue Date: 2005
Source: Ong, C.J.,Gilbert, E.G. (2005). Outer approximations of the minimal disturbance invariant set. Proceedings of the 44th IEEE Conference on Decision and Control, and the European Control Conference, CDC-ECC '05 2005 : 1678-1682. ScholarBank@NUS Repository. https://doi.org/10.1109/CDC.2005.1582400
Abstract: This paper is concerned with outer approximations of the minimal disturbance invariant set (MDIS) of a discrete-time linear system with an additive set-bounded disturbance. The k-step disturbance reachable sets (Minkowski partial sums) are inner approximations of MDIS that converge to MDIS. Enlarged by a suitable scaling, they lead to outer approximations of MDIS. Two families of approximations, each based on partial sums, are considered: one minimizes the scalings of the partial sums and is not disturbance invariant, the other is generated by maximal disturbance invariant subsets of scaled partial sums. Theoretical properties of the families are proved and interrelated. Algoritlimic questions, including error bounds for the approximations, are addressed. The results are illustrated by computational data from several examples. © 2005 IEEE.
Source Title: Proceedings of the 44th IEEE Conference on Decision and Control, and the European Control Conference, CDC-ECC '05
URI: http://scholarbank.nus.edu.sg/handle/10635/73736
ISBN: 0780395689
DOI: 10.1109/CDC.2005.1582400
Appears in Collections:Staff Publications

Show full item record
Files in This Item:
There are no files associated with this item.

Page view(s)

27
checked on Dec 9, 2017

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.